Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes distended veins over the head during a migraine attack?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hello Sir, This is XXXX.Hope you remember..i asked you regards my migraine problem... Sir, Now a days i m seeing that whenever pain strikes the nervous of my head got swelled....Left side only...Earlier i haven't notice..i noticed few days is this normal during the pain or my condition is getting worse.?? Thanks and Regards Deepak XXXXXXX XXXXXXX
Posted Sun, 19 Jan 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 5 hours later
Brief Answer: My reply is below. Detailed Answer: Hi Mr XXXXXXX Thank you for getting back. I remember you well. I would like to reassure you that your current symptoms are not of any concern and there is no need to worry. It is normal to have distended veins over the head (swollen nerves) during the episodes of headache. So, your condition is under control and not getting worse. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor